• 3 months ago

    Vyvanse and Zoloft

    My dr prescribed me 100 mg zoloft and 30 mg of vyvanse a few days ago. I have been taking zoloft for two years. I normally take my Zoloft at night and my vyvanse in the morning. I forgot to take it last night so I did as I usually do and took it as soon as I remembered today. The first two days when I took my Zoloft at night I had no problems. Today how ever, I became very disoriented, had a racing heart and tremors after taking them at the same time in the morning. My dr told me to take my Zoloft at night and vyvanse in the morning from now on. My question is has anyone else ever had this happen? Does that 12 hr time difference between taking the medicines make a difference in how it effects your body?

Responses

  • 3 months ago

    RE: Vyvanse and Zoloft

    what might be happening and what i think happened to me is your zoloft is increasing your serotonin as vyvanse also can increase your serotonin levels making to much witch can cause harsh comedowns and schizophrenia effects, for example taking adderall 15mg (stimulant similar to vyvanse) and prozac (SSRI similar to zoloft) mostly abusing adderall taking about 60mg a day cause a harsh comedown and made me very "phyco" experiencing intense depression and hatred to myself and blamed it on the drug, would often make faces out of random things, for example a shirt thrown on the floor and seeing a face in the way the shirt was folded laying on the floor, or looking out the window at a tree and seeing faces in the way branches and leafs crossed each other if that makes since, after trying adderall without taking prozac starting a couple weeks prior, removed most of the harsh comedown "phyco" effects i was experiencing before, no doubt are still there just much less harsh.
  • RE: Vyvanse and Zoloft

    I take 100mg Zoloft and 70mg vyvanse both in the A.M. Now I have been on them a while, have you just started vyvanse? When I first started vyvanse I had similar experiences. I would talk with my doctor tho. I hope this helps. With me it took about three weeks before everything evened out. Good luck
  • 2 months ago

    RE: Vyvanse and Zoloft

    I'm "Highly" allergic to it! I go manic like a mofo!!!